Unidentified man dies of alleged overdose of Tramadol in Delta

An unidentified man who was rushed to the government hospital, Abraka in Ethiope east council area of Delta state after he slumped due to an alleged overdose of Tramadol in Abraka is dead.

According to police sources, the foam coming out of his mouth when he fainted was enough evidence to prove that the cause of his death could be traced to an overdose of Tramadol.

The deceased is said to have slumped in front of a shop along the Abraka/Eku expressway in the university town of Delta state before he was rushed to the hospital where he gave up the ghost.

A medical practitioner, who spoke to this reporter, explained that the alleged overdose of Tramadol could be the likely cause of his death, but added that epileptic seizures could also result to the foam that was oozing out of his mouth before he passed on.

When The Pointer visited the hospital, the deceased youth was seen lying lifeless inside the tricycle that was used in conveying him to the hospital.

The corpse has seen been deposited in a morgue in Obiaruku, headquarters of Ukwuani local government area of Delta state.

Leave a Reply

Your email address will not be published. Required fields are marked *